Volume 3, Issue 5
Dependence Analysis of the Solutions on the Parameters of Fractional Delay Differential Equations

Shuiping Yang, Aiguo Xiao & Xinyuan Pan

Adv. Appl. Math. Mech., 3 (2011), pp. 586-597.

Published online: 2011-03

Preview Full PDF 1 771
Export citation
  • Abstract

In this paper, we investigate the dependence of the solutions on the parameters (order, initial function, right-hand function) of fractional delay differential equations (FDDEs) with the Caputo fractional derivative. Some results including an estimate of the solutions of FDDEs are given respectively. Theoretical results are verified by some numerical examples.

  • Keywords

Fractional delay differential equation Caputo fractional derivative dependence

  • AMS Subject Headings

34A08 34A10 34A12 34K37

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{AAMM-3-586, author = {Shuiping Yang, Aiguo Xiao and Xinyuan Pan}, title = {Dependence Analysis of the Solutions on the Parameters of Fractional Delay Differential Equations}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2011}, volume = {3}, number = {5}, pages = {586--597}, abstract = {

In this paper, we investigate the dependence of the solutions on the parameters (order, initial function, right-hand function) of fractional delay differential equations (FDDEs) with the Caputo fractional derivative. Some results including an estimate of the solutions of FDDEs are given respectively. Theoretical results are verified by some numerical examples.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.10-m1045}, url = {http://global-sci.org/intro/article_detail/aamm/184.html} }
TY - JOUR T1 - Dependence Analysis of the Solutions on the Parameters of Fractional Delay Differential Equations AU - Shuiping Yang, Aiguo Xiao & Xinyuan Pan JO - Advances in Applied Mathematics and Mechanics VL - 5 SP - 586 EP - 597 PY - 2011 DA - 2011/03 SN - 3 DO - http://dor.org/10.4208/aamm.10-m1045 UR - https://global-sci.org/intro/aamm/184.html KW - Fractional delay differential equation KW - Caputo fractional derivative KW - dependence AB -

In this paper, we investigate the dependence of the solutions on the parameters (order, initial function, right-hand function) of fractional delay differential equations (FDDEs) with the Caputo fractional derivative. Some results including an estimate of the solutions of FDDEs are given respectively. Theoretical results are verified by some numerical examples.

Shuiping Yang, Aiguo Xiao & Xinyuan Pan. (1970). Dependence Analysis of the Solutions on the Parameters of Fractional Delay Differential Equations. Advances in Applied Mathematics and Mechanics. 3 (5). 586-597. doi:10.4208/aamm.10-m1045
Copy to clipboard
The citation has been copied to your clipboard